Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Have clusters of bumps on hands and arms. How to cure this?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
I have clusters of bumps on my hands and arms. Pumps are itchy and will come and go but the bumps almost leave a imprint or scar. What is this?
Posted Wed, 16 Jan 2013 in Skin Rash
Answered by Dr. Pragnesh Vachharajani 4 hours later

Thanks for posting your query.

I have seen the image sent by you.

It seems that this bumps are due to either allergic reaction to something or infection in skin.

The reason for allergy could be any substance which comes in contact frequently, may some cream, chemical etc.

Skin infection can also occur due to any reason.

Itching leads to damage to layer of skin and leaves a scar.

Please visit your primary care physician and get treated for this.

You need anti allergic drugs first and then if it does not respond a course of antibiotics later.

Avoid applying anything over the area in mean time. With treatment you will be fine.

I hope this helps and clarifies your concern.

Wishing you great health.



Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor